Has anyone who's on Remicade or Colazal (or rather Balsalazide disodium) had hair loss?
I've seriously lost about 1/3--1/2 of my hair since last fall. Thank god I used to have such thick hair, so people can't tell I'm losing so much. Ugh, I'm only 20--I shouldn't be losing hair! :(
I've told 3 GIs my issue--one said he didn't know the cause, the other never responded to my email, and the third asked what the dermatologist said. The dermatologist said that my hair loss was delayed reaction to my flare last year (I started heading towards remission in September and hair started falling in November). He gave me a prescription, but when I got it, it was a steroid liquid for itchy scalp, which I do not have...
Anyway, I'm thinking Colazal may be the culprit, just because I've seen it listed as an official side effect, whereas it's not listed as a side effect on Remicade.
Female, Age 20
Remicade, Colazal, VSL #3 DS, Forvia, Vitamin D, Calcium, Prozac, Turmeric